# SDR SWAA2019061733728

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 60,827 hours, 29,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP FORWARD CABIN EMERGENCY FLASHLIGHT HOLDER PLASTIC RETAINING STRAP BROKEN. / R&R STRAP PER AMM.
